# SDR C7WA200200041

- Difficulty date: March 14, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: G4103
- Condition: Shorted
- Location: Pedestal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN ENGAGING AUTOPILOT, CRUISE STABILIZER TRIMS TO THE FULL NOSE DOWN POSITION.  WITH AUTOPILOT DISCONNECTED, AFTER LEVEL OFF AT FL350, AN ELECTRICAL OVERHEAT ODOR STARTED TO FILL THE COCKPIT.  CHECKLIST PERFORMED, ODOR STOPPED.  REMOVED AND REPLACED RIGHT ELEVATOR POSITION SENSOR PER MM 22-11-71.  OPS CHECK GOOD PER MM 22-11-0, P/N 2588838.  FOR OVERHEAT ODOR FOUND CENTER PEDESTAL LIGHTS POPS CIRCUIT BREAKER.  REMOVED AND REPLACED NR 1 AUDION NAV/COMM CONTROL PANEL PER M/M 33-11-0 AND 23-21-0.  OPS CHECK GOOD, P/N INSTLALED G1982B.  (M)
